Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19899
Title: Mean velocity of noise-induced transport in the limit of weak periodic forcing
Authors: Milstein, GN
Tretyakov, MV
First Published: 6-Aug-1999
Citation: JOURNAL OF PHYSICS A: MATHEMATICAL AND GENERAL, 1999, 32 (31), pp. 5795-5805
DOI Link: 10.1088/0305-4470/32/31/305
ISSN: 0305-4470
Links: http://hdl.handle.net/2381/19899
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.